Electronic Journal of Probability

Existence and Exponential Mixing of Infinite White $\alpha$-Stable Systems with Unbounded Interactions

Lihu Xu and Boguslaw Zegarlinski

Full-text: Open access


We study an infinite white $\alpha$-stable systems with unbounded interactions, and prove the existence of a solution by Galerkin approximation and an exponential mixing property by an $\alpha$-stable version of gradient bounds.

Article information

Electron. J. Probab., Volume 15 (2010), paper no. 65, 1994-2018.

Accepted: 2 December 2010
First available in Project Euclid: 1 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37L55: Infinite-dimensional random dynamical systems; stochastic equations [See also 35R60, 60H10, 60H15]
Secondary: 60H10: Stochastic ordinary differential equations [See also 34F05] 60H15: Stochastic partial differential equations [See also 35R60]

Exponential mixing White symmetric $alpha$-stable processes Lie bracket Finite speed of propagation of information Gradient bounds

This work is licensed under aCreative Commons Attribution 3.0 License.


Xu, Lihu; Zegarlinski, Boguslaw. Existence and Exponential Mixing of Infinite White $\alpha$-Stable Systems with Unbounded Interactions. Electron. J. Probab. 15 (2010), paper no. 65, 1994--2018. doi:10.1214/EJP.v15-831. https://projecteuclid.org/euclid.ejp/1464819850

Export citation


  • Albeverio, S.; Kondratiev, Yu. G.; Röckner, M. Uniqueness of the stochastic dynamics for continuous spin systems on a lattice. J. Funct. Anal. 133 (1995), no. 1, 10–20.
  • Albeverio, S.; Kondratiev, Yu. G.; Tsikalenko, T. V. Stochastic dynamics for quantum lattice systems and stochastic quantization. I. Ergodicity.Translated by the authors. Random Oper. Stochastic Equations 2 (1994), no. 2, 103–139.
  • Albeverio, S.; Mandrekar, V.; Rüdiger, B. Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise. Stochastic Process. Appl. 119 (2009), no. 3, 835–863.
  • Albeverio, Sergio; Rüdiger, Barbara; Wu, Jiang-Lun. Invariant measures and symmetry property of Lévy type operators. Potential Anal. 13 (2000), no. 2, 147–168.
  • Albeverio, Sergio; Wu, Jiang-Lun; Zhang, Tu-Sheng. Parabolic SPDEs driven by Poisson white noise. Stochastic Process. Appl. 74 (1998), no. 1, 21–36.
  • Bakry, Dominique; Émery, Michel. Inégalités de Sobolev pour un semi-groupe symétrique.(French) [Sobolev inequalities for a symmetric semigroup] C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 8, 411–413.
  • Bass, Richard F.; Chen, Zhen-Qing. Systems of equations driven by stable processes. Probab. Theory Related Fields 134 (2006), no. 2, 175–214.
  • Bertoin, Jean. Lévy processes.Cambridge Tracts in Mathematics, 121. Cambridge University Press, Cambridge, 1996. x+265 pp. ISBN: 0-521-56243-0
  • Bichteler, Klaus. Stochastic integration with jumps.Encyclopedia of Mathematics and its Applications, 89. Cambridge University Press, Cambridge, 2002. xiv+501 pp. ISBN: 0-521-81129-5
  • Spin glasses.Edited by Erwin Bolthausen and Anton Bovier.Lecture Notes in Mathematics, 1900. Springer, Berlin, 2007. x+179 pp. ISBN: 978-3-540-40902-1; 3-540-40902-5
  • Da Prato, Giuseppe; Zabczyk, Jerzy. Stochastic equations in infinite dimensions.Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992. xviii+454 pp. ISBN: 0-521-38529-6
  • Giuseppe Da Prato and Jerzy Zabczyk, Ergodicity for infinite-dimensional systems, London Mathematical Society Lecture Note Series, vol. 229, Cambridge University Press, Cambridge, 1996.
  • Don Dawson, Stochastic population dynamics, (2009),http://www.math.ubc.ca/~db5d/SummerSchool09/lectures-dd/lecture14.pdf
  • Folland, Gerald B. Real analysis.Modern techniques and their applications.Second edition.Pure and Applied Mathematics (New York). A Wiley-Interscience Publication.John Wiley & Sons, Inc., New York, 1999. xvi+386 pp. ISBN: 0-471-31716-0
  • Funaki, Tadahisa; Xie, Bin. A stochastic heat equation with the distributions of Lévy processes as its invariant measures. Stochastic Process. Appl. 119 (2009), no. 2, 307–326.
  • Greven, A.; den Hollander, F. Phase transitions for the long-time behavior of interacting diffusions. Ann. Probab. 35 (2007), no. 4, 1250–1306.
  • Guionnet, A.; Zegarlinski, B. Lectures on logarithmic Sobolev inequalities. Séminaire de Probabilités, XXXVI, 1–134, Lecture Notes in Math., 1801, Springer, Berlin, 2003.
  • Hairer, Martin; Mattingly, Jonathan C. Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing. Ann. of Math. (2) 164 (2006), no. 3, 993–1032.
  • M. Hutzenthaler and A. Wakolbinger, Ergodic behavior of locally regulated branching populations, Ann. Appl. Probab. 17 (2007), no. 2, 474–501.
  • Ikeda, Nobuyuki; Watanabe, Shinzo. Stochastic differential equations and diffusion processes.North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1981. xiv+464 pp. ISBN: 0-444-86172-6
  • Carlo Marinelli and Michael R?ckner, Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative poisson noise, arXiv:0903.3299v2.
  • Øksendal, Bernt. Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes. Quart. Appl. Math. 66 (2008), no. 3, 521–537.
  • Robert Olkiewicz, Lihu Xu, and Boguslaw Zegarlinski, Nonlinear problems in infinite interacting particle systems, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 11 (2008), no. 2, 179–211.
  • Peszat, S.; Zabczyk, J. Stochastic partial differential equations with Lévy noise.An evolution equation approach.Encyclopedia of Mathematics and its Applications, 113. Cambridge University Press, Cambridge, 2007. xii+419 pp. ISBN: 978-0-521-87989-7
  • Peszat, Szymon; Zabczyk, Jerzy. Stochastic heat and wave equations driven by an impulsive noise. Stochastic partial differential equations and applications-VII, 229–242, Lect. Notes Pure Appl. Math., 245, Chapman & Hall/CRC, Boca Raton, FL, 2006.
  • Pistorius, Martijn R. An excursion-theoretical approach to some boundary crossing problems and the Skorokhod embedding for reflected Lévy processes. Séminaire de Probabilités XL, 287–307, Lecture Notes in Math., 1899, Springer, Berlin, 2007.
  • E. Priola and J. Zabczyk, Structural properties of semilinear spdes driven by cylindrical stable processes, Probab. Theory Related Fields (2009), (to appear).
  • Priola, Enrico; Zabczyk, Jerzy. Densities for Ornstein-Uhlenbeck processes with jumps. Bull. Lond. Math. Soc. 41 (2009), no. 1, 41–50.
  • Rogers, L. C. G.; Williams, David. Diffusions, Markov processes, and martingales. Vol. 1.Foundations.Reprint of the second (1994) edition.Cambridge Mathematical Library. Cambridge University Press, Cambridge, 2000. xx+386 pp. ISBN: 0-521-77594-9
  • Marco Romito and Lihu Xu, Ergodicity of the 3d stochastic navier-stokes equations driven by mildly degenerate noise, 2009, preprint.
  • Rost, Hermann. Skorokhod's theorem for general Markov processes. Transactions of the Sixth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (Tech. Univ. Prague, Prague, 1971; dedicated to the memory of Antonín Å paček), pp. 755–764. Academia, Prague, 1973.
  • Lihu Xu, Stochastic population dynamics, Lecture notes based on the lectures given by Don Dawson at summer school of UBC in 2009 (pp 44, still being writing in progress).
  • Lihu Xu and Boguslaw Zegarlinski, Ergodicity of the finite and infinite dimensional $\alpha$-stable systems, Stoch. Anal. Appl. 27 (2009), no. 4, 797–824.
  • Xu, Lihu; ZegarliÅ„ski, BogusÅ‚aw. Ergodicity of the finite and infinite dimensional $\alpha$-stable systems. Stoch. Anal. Appl. 27 (2009), no. 4, 797–824.
  • Boguslaw Zegarlinski, The strong decay to equilibrium for the stochastic dynamics of unbounded spin systems on a lattice, Comm. Math. Phys. 175 (1996), no. 2, 401–432.